# SDR CA150120024

- Difficulty date: January 15, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 8,190 hours
- Engine: Pwc PW150A
- Propeller: Rotol R4304*
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) FLIGHT CREW REJECTED TAKE-OFF WHEN AUTO-FEATHER DID NOT ARM DURING THE TAKE-OFF ROLL. RETURNED TO GATE. MAINTENANCE ACTION: FOUND F/C 294, 402, 408 & 494 (ON CH A) NR 1 ENGINE. ALSO, 402 & 494 (ON CH B) NR 1 ENGINE. F/C CLEARED EXP 494. A/F SELECTED AGAIN F/C 494 CLEARED. A/F TEST PASSED. IAW AMM 61-20-00. ENGINE RUN C/O IAW AMM 71-00-00. AIRCRAFT RETURNED TO SERVICE.
